| Catalog Number |
G122H |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a gynecological procedure in (b)(6) 2018 and suture was used.During the procedure, the needle prematurely detached from the suture.There were no adverse patient consequences.No additional information was provided.
Additional Manufacturer Narrative
Representative samples were returned for analysis.There were no defects found on the packages.The samples were opened and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strands and no defects were observed.Functional test was performed and the pull force were above the minimum requirements.Per the sample condition no needle pull off was found.